# SDR ASAA9580201

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Y1060
- Part time: 14,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, FOUND CORROSION ON SHEAR TIE AT Y1060, X PLUS 4, Z MINUS 47.  REMOVED CORROSION AND INSTALLED NEW SHEAR TIE IAW DC-9 SRM 51-10-01, 51-10-03, 51-30-01 AND 53-03.  (M)
